Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What are the physical and psychological health alterations aggravating irritable bowel syndrome?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1983 Questions
Which of the following physical and or psychological health alterations aggravate irritable bowel syndrome? Select ALL that apply. a.)Depression and or anxiety b.)Pruitis c.)Bloating d.Cramping lower abdominal pain e.) gastric emptying Please select ALL THAT APPLY WITH THIS ANSWER!! tHANKS i NEED TO KNOW ASAP!
Posted Sun, 29 Dec 2013 in Digestion and Bowels
Answered by Dr. Klerida Shehu 15 days later
Brief Answer: Depression and anxiet worsens the symptoms of IBS. Detailed Answer: Hi, I read carefully your query and I would like to say that depression and anxiety aggravate the symptoms of IBS. With regards to bloating, cramping lower abdominal pain and rapid gastric emptying I would like to say that these are common symptoms of IBS. With regards to pruritis , there is no known relation with IBS, but If pruritis makes the patient nervous and anxious it may aggravate the symptoms of IBS. Wishing you health. If you have other query, please feel free and ask me. Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor